| Catalog Number |
ARS743000 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
During inspection of instruments from a tray intended for an upcoming procedure, it was noted that the inserter handle (asr743000) attached to the trial proximal body (ars1023301) but did not release as intended.When the locking mechanism was fully disengaged, the trial proximal body remained fixated to the handle.It was suspected that the handle was from an older flex hrs system rather than the reworked handle for the perform humeral hrs system.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.